# SDR EISA99046

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311NE
- Make and model: Boeing 727223
- Aircraft serial: 19703
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORK-CARD, FOUND CRACK AND GOUGE IN RIB OF NR 4 SLAT AT OUTBOARD TRACK FORWARD ATTACH BOLT.  FABRICATED AND INSTALLED DOUBLER PER SRM 57-50-3.  (M)
